Rocky Mountain Journal of Mathematics

Counting Points on $CM$ Elliptic Curves

H.M. Stark

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 26, Number 3 (1996), 1115-1138.

Dates
First available in Project Euclid: 5 June 2007

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1181072041

Digital Object Identifier
doi:10.1216/rmjm/1181072041

Mathematical Reviews number (MathSciNet)
MR1428490

Zentralblatt MATH identifier
0883.11026

Citation

Stark, H.M. Counting Points on $CM$ Elliptic Curves. Rocky Mountain J. Math. 26 (1996), no. 3, 1115--1138. doi:10.1216/rmjm/1181072041. https://projecteuclid.org/euclid.rmjm/1181072041


Export citation

References

  • Max Deuring, Die Zetafunktion einer algebraischen Kurve vom Geschlechte Eins, I, II, III, IV, Nachr. Akad. Math.-Phys. (1953), 85-94, (1955), 13-42, (1956), 37-76, (1957), 55-80.
  • Helmut Hasse, Neue Begründung der komplexen Multiplikation, I, II, Crelle 157 (1927), 115-139, 165 (1931), 64-88.
  • Serge Lang, Elliptic functions, 2nd Edition, Springer-Verlag, New York, 1987.
  • A.R. Rajwade, The diophantine equation $y^2=x(x^2+21Dx+112D^2)$ and the conjectures of Birch and Swinnerton-Dyer, J. Austral. Math. Soc. 24 (1977), 286-295.
  • A.R. Rajwade and J.C. Parnami, A new cubic character sum, Acta Arith. 40 (1981/82), 347-356.
  • A.R. Rajwade, J.C. Parnami and Dharam Bir Rishi, Evaluation of a cubic character sum using the $\sqrt-19$ division points of the curve $Y^2=X^3-2^3\cdot 19X+2\cdot 19^2$, J. Number Theory 19 (1984), 184-194.
  • Robert S. Rumely, A formula for the Grössencharacter of a parameterized elliptic curve, J. Number Theory 17 (1983), 389-402.
  • Goro Shimura, Introduction to the arithmetic theory of automorphic functions, Iwanami Shoten and Princeton University Press, 1971.
  • --------, Complex multiplication, in Modular functions of one variable I, Lecture Notes Math. 320 (1973), 37-56.
  • C.L. Siegel, Über das quadratische Reziprozitätsgesetz in algebraischen Zahlkörpern, Nach. Akad. Wiss. Göttingen (1960), 1-16.
  • Heinz Söhngen, Zur komplexen Multiplikation, Math. Ann. 111 (1935), 302-328.
  • H.M. Stark, $L$-functions at $s=1$, IV. First derivatives at $s=0$, Adv. in Math. 35 (1980), 197-235.
  • Heinrich Weber, Lehrbuch der Algebra, III, 1909, reprinted by Chelsea, New York.